# SDR USAA2011021490729

- Difficulty date: January 6, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - CRACKED DOUBLER AT LEFT PYLON ACCESS OPENING 5728L, INBOARD AFT CORNER.  REPAIRED LEFT PYLON ACCESS OPENING 5728L, INBOARD AFT CORNER IAW TYPICAL REPAIR 737-5430-10-0054.
